# SDR FDEA202406300893

- Difficulty date: June 30, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63124
- Aircraft time: 4,809 hours, 2,440 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T32217
- Condition: Gouged
- Location: Bs 287 S38l
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN GOUGE AT FS 287  9.75 JUST INBOARD OF S-38L    SHGN 26JUN24 06:50   IND  SRM: 53-00-01-1A  DAMAGE MEASURES 0.1 X 0.4 AND 0.075 DEEP. DAMAGE  FOUND TO BE OUT OF LIMITS REF ABOVE SRM.    INFO 26JUN24 21:35  ** ATTACHED TO WORK ORDER 00088805 **   REPAIRED GOUGED SKIN PER E.A. H-5330-T0379705
